MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Chest Pain (1776); Tissue Breakdown (2681)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the mcot sensor - 3.0 shocked the patient and was causing chest pain, breast tenderness and visible sores.The patient took aspirin to treat the chest pain and later sought medical attention.The patient was then prescribed triamcinolone cream.The patient reported that the sensor was operational after the shock and that they had never experiences these symptoms prior to the event.No additional information was provided.
 
Additional Manufacturer Narrative
It was reported that the mcot sensor - 3.0 shocked the patient.The sensor was returned for investigation.The sensor was inspected for general physical integrity and found to have most of the blue seal around the back of the sensor has been removed.Due to the damage of the blue seal, the sensor was opened to inspect internal components for damage or corrosion.No damage or corrosion was found on the internal components.Engineering evaluation could not confirm the allegation of sensor shocked her and created event with chest pain.The sensor did have damage to the blue seal around the back of the sensor.Device evaluation concludes that the sensor operated successfully, and no problem was identified.(b)(4) will address the skin irritation.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22771259
Report Number2133409-2025-00070
Device Sequence Number9185276
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Catalogue Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL, 02-01609.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale